12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Classifying Higher Rank Toeplitz Operators.
View graph of relations

« Back

Classifying Higher Rank Toeplitz Operators.

Research output: Contribution to journalJournal article

Published

Journal publication date16/08/2007
JournalNew York Journal of Mathematics
Volume13
Number of pages28
Pages271-298
Original languageEnglish

Abstract

To a higher rank directed graph (Λ, d), in the sense of Kumjian and Pask, 2000, one can associate natural noncommutative analytic Toeplitz algebras, both weakly closed and norm closed. We introduce methods for the classification of these algebras in the case of single vertex graphs.

Bibliographic note

The final, definitive version of this article has been published in the Journal, New York Journal of Mathematics 13, 2007, © New York Journal of Mathematics.